# SDR UHLA2013032100077

- Difficulty date: March 21, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000034
- Aircraft time: 21,675 hours, 14,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR LINER IS PREVENTING ARM/DISARM HANDLE TO ACTUATE AND INDICATING DOOR OPEN IN COCKPIT.  INSPECTED AND PERFORMED ADJUSTMENT OF L1 DOOR LINERS IAW AMM 20-00-00.  OPS CHECK GOOD.
